Fu, YB and Cai, ZX (2015) An asymptotic analysis of the period-doubling secondary bifurcation in a film/substrate bilayer. SIAM Journal on Applied Mathematics, 75 (6). pp. 2381-2395. ISSN 0036-1399

fu-cai-2015.pdf - Published Version
Available under License Creative Commons Attribution.

Download (213kB) | Preview
Item Type: Article
Additional Information: © 2015, Society for Industrial and Applied Mathematics
Uncontrolled Keywords: bilayer, period-doubling, nonlinear elasticity, tunable patterns
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Natural Sciences > School of Computing and Maths
Depositing User: Symplectic
Date Deposited: 03 Dec 2015 15:02
Last Modified: 06 Jul 2017 14:38
URI: http://eprints.keele.ac.uk/id/eprint/1272

Actions (login required)

View Item View Item